Alert archive / Pennsylvania / Flash Flood Warnings in 2013
Flash Flood Warning 5, NWS State College, PA
NWS State College, PA issued this flash flood warning at Jun 24, 2013, 1:39 PM EDT for Lancaster County, Pennsylvania. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 24, 2013, 1:39 PM EDT (17:39 UTC)
- Expired
- Jun 24, 2013, 4:30 PM EDT
- In force
- 3 hr
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
- Flood severity
- None
County Lancaster County, PA
The radar
The Dover AFB radar (KDOX), 121 km from the middle of the area, began a volume at 17:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 5.7 hours before the alert went out and 37 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 705 J/kg
- Mixed-layer CIN
- -105 J/kg
- Mixed-layer LCL
- 1279 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 16 m²/s²
- 0-3 km storm-relative helicity
- 55 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
182
WGUS51 KCTP 241739
FFWCTP
PAC071-242030-
/O.NEW.KCTP.FF.W.0005.130624T1739Z-130624T2030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
139 PM EDT MON JUN 24 2013
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHEASTERN LANCASTER COUNTY...
* UNTIL 430 PM EDT...
* AT 128 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN FALLING FROM A NEARLY STATIONARY THUNDERSTORM OVER
SOUTHEASTERN LANCASTER COUNTY. DOPPLER RADAR ESTIMATED THAT 1.5 TO
2 INCHES OF RAIN HAS FALLEN OVER PORTIONS OF THE WARNED AREA OVER
THE PAST HOUR. ADDITIONAL HEAVY RAIN OF UP TO ONE INCH IS LIKELY
OVER THIS SAME AREA BETWEEN 130 PM AND 230 PM.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WAKEFIELD
AND ADJACENT RURAL AREAS OF SOUTHEASTERN LANCASTER COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. TURN AROUND...DON'T DROWN! NEVER TRY
TO CROSS A FLOWING STREAM...EVEN A SMALL ONE...ON FOOT. TO ESCAPE
RISING WATER MOVE UP TO HIGHER GROUND.
PLEASE REPORT FLOODING TO THE NATIONAL WEATHER SERVICE IN STATE
COLLEGE THROUGH TWITTER OR FACEBOOK.
&&
LAT...LON 3972 7621 3990 7608 3991 7599 3987 7598
3984 7602 3983 7601 3982 7603 3979 7604
3976 7608 3973 7609 3972 7614
$$
FORECASTER: LAMBERT/CERU1 follow-up statement
885
WGUS71 KCTP 241918
FFSCTP
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
318 PM EDT MON JUN 24 2013
PAC071-241927-
/O.CAN.KCTP.FF.W.0005.000000T0000Z-130624T2030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LANCASTER PA-
318 PM EDT MON JUN 24 2013
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR SOUTHEASTERN
LANCASTER COUNTY...
THE WATERS FROM THE EARLIER HEAVY RAINS ARE RECEDING AND FLOOD WATERS
NO LONGER POSE A THREAT TO LIFE OR PROPERTY. THEREFORE...THE FLASH
FLOOD WARNING HAS BEEN CANCELLED.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO RURAL AREAS
OF SOUTHEASTERN LANCASTER COUNTY.
PLEASE REPORT FLOODING TO THE NATIONAL WEATHER SERVICE IN STATE
COLLEGE THROUGH TWITTER OR FACEBOOK.
LAT...LON 3972 7621 3990 7608 3991 7599 3987 7598
3984 7602 3983 7601 3982 7603 3979 7604
3976 7608 3973 7609 3972 7614
$$
FORECASTER: CERUWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this flash flood warning went out at Jun 24, 12:55 PM EDT, 44 minutes earlier.
Area forecast discussion, Jun 24, 12:55 PM EDT, 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 1255 PM EDT MON JUN 24 2013 .SYNOPSIS... A PERSISTENT BERMUDA HIGH WILL CONTINUE TO BRING VERY WARM AND HUMID WEATHER TO CENTRAL PENNSYLVANIA THROUGH THE UPCOMING WEEK. EACH DAY WILL BRING ISOLATED TO SCATTERED SHOWERS OR THUNDERSTORMS...MAINLY IN THE AFTERNOON AND EVENING. A DEEP UPPER LEVEL TROUGH WILL BE CARVED OUT FROM THE GREAT LAKES...SOUTH THROUGH THE TENNESSEE VALLEY LATE THIS WEEK INTO EARLY NEXT WEEK. THIS DEVELOPING WEATHER PATTERN WILL LEAD TO SLIGHTLY COOLER TEMPS WITH THE POTENTIAL FOR MORE NUMEROUS SHOWERS AND THUNDERSTORMS AND THE CHANCE FOR LOCALLY HEAVY RAINFALL AMOUNTS. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... AN UPPER LEVEL TROUGH WILL SLIDE ENE ACROSS THE REGION THROUGH THE AFTERNOON HOURS. UVVEL IN RESPONSE TO THE THERMALLY INDIRECT LEFT EXIT REGION OF A JETLET /OVER SCENT PENN ATTM/ AND A POCKET OF MID/UPPER LEVEL COOLING WILL LEAD TO INCREASING CHC FOR SHRA/TSRA AS WE HEAD THROUGH THE PEAK HEATING HOURS. THE MAIN FOCUS FOR SHRA/TSRA /INITIALLY OVER THE HIGH-LEVEL HEAT SOURCE OF THE LAURELS...AND SCENT MTNS/ WILL SHIFT EAST TO THE SUSQ VALLEY DURING THE LATE AFTERNOON HOURS...WHERE POPS WERE RAISED 20-30 PERCENT TO THE HIGH CHC...LOW LIKELY CATEGORY. DEEP LAYER SHEAR IS QUITE WEAK...SO PULSE STORMS AND BRIEF MULTICELL CLUSTERS WILL BE THE DOMINANT STORM TYPE. A FEW OF THE STORMS COULD BRIEFLY REACH SEVERE LIMITS FOR HAIL/MICROBURST POTENTIAL AS THE RAIN HAIL CORES COLLAPSE. LOWEST POPS WILL CONTINUE TO BE PAINTED NEAR AND TO THE WEST OF THE ROUTE 219 CORRIDOR FROM KDUJ TO KBFD THANKS TO SLIGHT WARMING/SUBSIDENCE ALOFT...AND RATHER PRONOUNCED LLVL ANTICYCLONIC FLOW. HOURLY TEMPS ARE RIGHT ON TRACK TO REACH THE LOWER 90S ACROSS THE SUSQ RIVER VALLEY...WITH UPPER 80S THROUGHOUT MUCH OF THE CENTRAL VALLEYS. LATE AFTERNOON MAXS ACROSS THE MTNS WILL BE IN THE LOWER TO MID 80S. ONLY THE HIGHEST PEAKS WILL STAY DOWN NEAR 80F. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 PM TUESDAY/... UPPER LOW SHOULD GET ABSORBED BUT ANY GHOST OF IT WILL MOST LIKELY BE OFF TO THE EAST BY SUNSET. THUS...THE LARGER-SCALE FORCING WILL BE LACKING TONIGHT. SOME SH/TSRA COULD BE PESKY AND HANG ON OR EVEN DEVELOP OVERNIGHT. BUT AGAIN...CONFIDENCE IS VERY LOW AND THUS 20-30 POPS ARE ALL THAT I CAN IN ALL GOOD CONSCIENCE PLACE IN THE FORECAST FOR TONIGHT. IT WILL BE MUGGY AGAIN TONIGHT. ADDITIONAL SHOWERS AND STORMS ARE THEN EXPECTED FOR TUESDAY AS MCV/S FROM UPSTREAM CONVECTION SHOULD SLIDE W-E THROUGH THE CWA DURING THE DAYTIME HEAT. TEMPS ALMOST A CARBON COPY /TEENS AND TWENTY-SOMETHINGS ARE RIGHT NOW WONDERING WHAT CARBON IS/ OF MONDAY. && .LONG TERM /TUESDAY NIGHT THROUGH MONDAY/... THE PATTERN BECOMES MORE ZONAL AS THE RIDGE MOVES OFF THE VA/CAROLINA COAST BY TUESDAY. SREF AND GEFS CONTINUES TO SHOW INCREASING PWATS INTERACTING WITH A SERIES OF SHORT WAVES EMBEDDED IN THE WEST TO NWRLY MID- UPPER FLOW. THIS SHOULD BRING SEVERAL ROUNDS OF MAINLY AFTERNOON SHRA/TSRA THROUGHOUT THE WEEK. DUE TO THIS HAVE LEFT CHANCE POPS EACH AFTERNOON. THE MODELS ARE FAIRLY DIVERGENT ON THE TIMING AND POSITION OF THE PROPAGATION OF THE STORMS THIS WEEK. THE EC...THE NAM AND THE GFS ARE SHOWING GREAT VARIABILITY. THE EC IS CURRENTLY THE FASTEST SOLUTION...WITH THE GFS IN THE MIDDLE AND THE NAM IS LAGGING BEHIND. THE BIGGEST VARIABILITY IS THE TIMING OF A FRONT MOVING FROM THE WEST TO NORTHWEST. ACCORDING TO THE EC THIS SHOULD MOVE THROUGH PA TUESDAY AFTERNOON/EVENING. THE GFS STALLS THIS FEATURE UNTIL WEDNESDAY...WHERE IT IS DRIER AND WEAKER. THE NAM STALLS THE FRONT AND CORRESPONDING FRONT AND MOVES IT FURTHER SOUTH THAT BARELY CLIPS PA. THE FASTEST WESTERLY 850 MB FLOW DEVELOPS AHEAD OF A FAIRLY STRONG BOUNDARY THAT WILL BE DROPPING SE ACROSS THE GLAKES LATE WEDNESDAY INTO THURSDAY. GIVEN THE DECENT PWATS ASSOCIATED WITH THIS SYSTEM THERE IS COULD SET THE STAGE FOR THE POTENTIAL OF SCTD STRONG TO SEVERE TSRA IN THE WEDNESDAY AFTERNOON TO THURSDAY TIME- FRAME. BOTH THE EC AND GEFS SHOWS WEST TO SWRLY WINDS AT 850 MB AVERAGING AROUND 25 TO 30 KTS DURING THAT PERIOD WITH A QUASI- STNRY EAST/WEST SFC BOUNDARY MEANDERING NORTHEAST TO SOUTHWEST ACROSS THE REGION AS EACH WAVE EMBEDDED IN THE INCREASING WEST/NW FLOW ALOFT PASSES THROUGH. GIVEN ALL THE VARIABILITY HAVE INCREASED POPS IN THE AFTERNOON AND EARLY EVENING HOURS TUESDAY THROUGH THURSDAY. THE FRONTAL BOUNDARY ON TUESDAY SHOULD BE ENOUGH GIVEN THE PROBABILITY OF PWATS TO ALLOW FOR SCATTERED TSRA/SHRA. THE SPEED SHEAR PROVIDED BY THE LLJ WED-THURSDAY COULD ALLOW FOR SIMILAR SITUATION. SO HAVE CONTINUED THE GRADUAL INCREASE FROM TUESDAY INTO THURSDAY EVENING WHEN THE STRONGEST LARGE SCALE DYNAMICS ENTER INTO THE PICTURE. COOLER WEATHER APPEARS IN STORE FOR NEXT WEEKEND...BUT THE PRESENCE OF COOLER AIR ALOFT AND MID/UPPER TROUGH AXIS COULD MAKE IT SHOWERY IN THE AFTERNOON SATURDAY. MAX TEMPS MONDAY THROUGH WEDNESDAY WILL BE QUITE CONSISTENT IN THE LOWER TO MID 80S ACROSS THE MTNS...AND AROUND 90F IN THE SUSQ VALLEY. READINGS WILL SLOWLY COOL FOR THURSDAY AND FRIDAY...WITH TEMPS LIKELY RETREATING TO SEVERAL DEG F BELOW NORMAL FOR HIGHS NEXT FRIDAY THROUGH THE UPCOMING WEEKEND. && .AVIATION /18Z MONDAY THROUGH SATURDAY/... VFR ACROSS MUCH OF THE REGION THIS AFTERNOON WITH A WEST TO SWRLY SFC WIND IN THE 4-7KT RANGE ACROSS THE EAST...AND 10-15 KTS OVER THE WRN HIGH TERRAIN. I SOLATED SHOWERS AND THUNDERSTORMS WILL DEVELOP THIS AFTERNOON ACROSS THE CENTRAL AND NW MTNS...WHILE MORE NUMEROUS SHRA/TSRA HEAD FROM THE SCENT ZONES...TO THE SUSQ VALLEY DURING THE MID TO LATE AFTERNOON HOURS WITH ASSOCIATED MVFR TO BRIEF IFR REDUCTIONS. SOME THREAT FOR HEAVY RAINS FROM ANY STORMS THAT FORM. THIS PATTERN OF HAZE/FOG AT NIGHT AND AFTERNOON POP-UP SHOWERS/TSRA SHOULD CONTINUE THROUGH A GOOD PART OF THE WEEK. AT THIS TIME BEST CHANCE OF ORGANIZED SHOWERS/THUNDER COULD BE FRIDAY IF THE CURRENT FORECAST FRONT AND TROUGH ARRIVE AS ADVERTISED. OUTLOOK... MON-FRI...AREAS OF AM MVFR FOG/HAZE POSS. SCATTERED MAINLY AFTN THUNDERSTORMS. PERHAPS MORE ORGANIZED SHOWERS FRIDAY. && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...DANGELO/LAMBERT NEAR TERM...LAMBERT SHORT TERM...DANGELO LONG TERM...CERU/STEINBUGL AVIATION...LAMBERT/GARTNER
Hazardous weather outlook, Jun 24, 2:18 AM EDT, 11 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 218 AM EDT MON JUN 24 2013 PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-049>053- 056>059-063>066-250630- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN- JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING- SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND- ADAMS-YORK-LANCASTER- 218 AM EDT MON JUN 24 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jun 24, 1:04 PM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
104 PM EDT MON JUN 24 2013
PAZ066-241745-
LANCASTER PA-
104 PM EDT MON JUN 24 2013
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN LANCASTER
COUNTY THROUGH 145 PM EDT...
AT 1256 PM EDT...A RAPIDLY DEVELOPING LINE OF STRONG THUNDERSTORMS
WAS LOCATED FROM QUARRYVILLE TO ROCK SPRINGS...MOVING EAST AT 20 MPH.
WIND GUSTS TO 45 MPH AND UP TO DIME SIZE HAIL ARE POSSIBLE WITH
THESE STORMS. EXPECT OCCASIONAL...DANGEROUS CLOUD TO GROUND
LIGHTNING FROM THESE STORMS. DO NOT STAY IN THE OPEN NOR SEEK
SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A
THUNDERSTORM APPROACHES. VERY HEAVY RAIN OF UP TO ONE INCH IN JUST
30 MINUTES WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN WILL CAUSE
RAPID RISES ON SMALL STREAMS AND CREEKS. THESE STORMS WILL AFFECT
CHRISTIANA.
THIS WILL IMPACT ROUTE 222.
LAT...LON 3973 7623 3994 7616 3997 7599 3987 7598
3985 7601 3983 7601 3982 7603 3979 7604
3973 7609 3972 7614 3972 7623
FORECASTER: LAMBERTSpecial weather statement, Jun 24, 1:06 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
106 PM EDT MON JUN 24 2013
PAZ034-241745-
BEDFORD PA-
106 PM EDT MON JUN 24 2013
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL BEDFORD COUNTY...
AT 104 PM EDT...A STRONG THUNDERSTORM WAS NEAR SCHELLSBURG...MOVING
EAST AT 25 MPH.
WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN WILL CAUSE RAPID
RISES ON SMALL STREAMS AND CREEKS. THIS STORM WILL AFFECT CESSNA AND
EVERETT.
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 137 AND 161...I-99 BETWEEN
MILE MARKERS 0 AND 7.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 30...ROUTE
220.
LAT...LON 4002 7872 4011 7872 4014 7871 4019 7829
3994 7825
FORECASTER: EVANEGOSpecial weather statement, Jun 24, 1:16 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
116 PM EDT MON JUN 24 2013
PAZ027-028-056-241815-
JUNIATA PA-MIFFLIN PA-PERRY PA-
116 PM EDT MON JUN 24 2013
...A STRONG THUNDERSTORM WILL AFFECT JUNIATA...NORTHERN PERRY AND
SOUTHERN MIFFLIN COUNTIES...
AT 112 PM EDT...A STRONG THUNDERSTORM WAS NEAR MCVEYTOWN...MOVING
EAST AT 20 MPH.
WIND GUSTS TO 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL AFFECT STRODES MILLS...LEWISTOWN...WALNUT...PORT
ROYAL AND ICKESBURG.
THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 22/522...ROUTE
322/22...ROUTE 522.
LAT...LON 4048 7784 4050 7782 4055 7784 4057 7782
4069 7722 4068 7718 4068 7716 4043 7711
4039 7782
FORECASTER: CERUSpecial weather statement, Jun 24, 1:19 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
119 PM EDT MON JUN 24 2013
PAZ034-035-241745-
BEDFORD PA-FULTON PA-
119 PM EDT MON JUN 24 2013
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN BEDFORD AND
SOUTHWESTERN FULTON COUNTIES...
AT 115 PM EDT...A STRONG THUNDERSTORM WAS NEAR ELLERSLIE...MOVING
EAST AT 20 MPH.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL AFFECT INGLESMITH.
THIS WILL IMPACT I-70 BETWEEN MILE MARKERS 161 AND 162.
THIS WILL ALSO IMPACT ROUTE 220.
LAT...LON 3972 7875 3977 7874 3980 7867 3982 7825
3972 7826
FORECASTER: DEVOIRSpecial weather statement, Jun 24, 1:26 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
126 PM EDT MON JUN 24 2013
PAZ026-036-056-063-241830-
CUMBERLAND PA-FRANKLIN PA-HUNTINGDON PA-PERRY PA-
126 PM EDT MON JUN 24 2013
...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL FRANKLIN...
NORTHWESTERN CUMBERLAND...SOUTHEASTERN HUNTINGDON AND SOUTHWESTERN
PERRY COUNTIES...
AT 124 PM EDT...A STRONG THUNDERSTORM WAS NEAR SHIRLEYSBURG...MOVING
EAST AT 15 MPH.
WIND GUSTS TO 40 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THIS
STORM. THIS STORM WILL AFFECT DOYLESBURG...BIG SPRING STATE PARK...
BLAIN AND COLONEL DENNING STATE PARK.
THIS WILL IMPACT THE PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 205
AND 212.
THIS WILL ALSO IMPACT ROUTE 522.
LAT...LON 4020 7790 4029 7790 4032 7772 4026 7770
4033 7763 4036 7741 4016 7741
FORECASTER: CERUSpecial weather statement, Jun 24, 1:35 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
135 PM EDT MON JUN 24 2013
PAZ049-050-052-058-241830-
NORTHUMBERLAND PA-SCHUYLKILL PA-SNYDER PA-UNION PA-
135 PM EDT MON JUN 24 2013
...A STRONG THUNDERSTORM WILL AFFECT SNYDER...SOUTHEASTERN UNION...
SOUTHERN NORTHUMBERLAND AND WEST CENTRAL SCHUYLKILL COUNTIES...
AT 132 PM EDT...A STRONG THUNDERSTORM WAS NEAR MIDDLEBURG...MOVING
EAST AT 20 MPH.
WIND GUSTS TO 40 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THIS
STORM. THIS STORM WILL AFFECT FREEBURG...SELINSGROVE...RESLER...
REBUCK AND TREVORTON.
THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...STATE HIGHWAY 147...
ROUTE 11...ROUTE 11/15...ROUTE 15...ROUTE 522...STATE ROAD 61.
LAT...LON 4063 7657 4064 7669 4066 7671 4065 7675
4070 7719 4088 7718 4093 7656 4090 7657
4089 7656
FORECASTER: CERUThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 11:42 AM EDT | Special Weather Statement | CTP | Bedford | 48 min |
| Jun 24, 12:51 PM EDT | Special Weather Statement | CTP | Bedford | 24 min |
| Jun 24, 1:04 PM EDT | Special Weather Statement | CTP | Lancaster | 41 min |
| Jun 24, 1:06 PM EDT | Special Weather Statement | CTP | Bedford | 39 min |
| Jun 24, 1:11 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster | 34 min |
| Jun 24, 1:16 PM EDT | Special Weather Statement | CTP | Juniata, Mifflin | 59 min |
| Jun 24, 1:26 PM EDT | Special Weather Statement | CTP | Huntingdon | 64 min |
| Jun 24, 1:35 PM EDT | Special Weather Statement | CTP | Northumberland, Snyder | 55 min |
| Jun 24, 1:42 PM EDT | Severe Thunderstorm Warning | CTP | Franklin, Fulton | 48 min |
| Jun 24, 1:58 PM EDT | Special Weather Statement | CTP | Columbia | 62 min |
| Jun 24, 2:10 PM EDT | Special Weather Statement | CTP | Tioga | 35 min |
| Jun 24, 2:13 PM EDT | Severe Thunderstorm Warning | CTP | Dauphin, Northumberland, Schuylkill, Snyder | 62 min |
| Jun 24, 2:14 PM EDT | Special Weather Statement | CTP | Fulton | 46 min |
| Jun 24, 2:30 PM EDT | Severe Thunderstorm Warning | CTP | Tioga | 30 min |
| Jun 24, 3:01 PM EDT | Special Weather Statement | CTP | Schuylkill | 29 min |
| Jun 24, 3:13 PM EDT | Special Weather Statement | CTP | Sullivan | 47 min |
| Jun 24, 3:32 PM EDT | Special Weather Statement | CTP | Columbia, Montour | 43 min |
| Jun 24, 3:45 PM EDT | Severe Thunderstorm Warning | CTP | Columbia | 30 min |
| Jun 24, 4:11 PM EDT | Special Weather Statement | CTP | Sullivan | 34 min |
| Jun 24, 5:07 PM EDT | Special Weather Statement | CTP | Lancaster | 23 min |
| Jun 24, 6:05 PM EDT | Special Weather Statement | CTP | Sullivan | 55 min |
| Jun 24, 6:21 PM EDT | Special Weather Statement | CTP | Lancaster | 24 min |
| Jun 24, 6:59 PM EDT | Special Weather Statement | CTP | Lancaster | 31 min |
Nearby
Flash Flood Warnings in Pennsylvania, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.